MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SEPT SERIES 60 CM SHEATH, 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SEPT SERIES 60 CM SHEATH, 8F; INTRODUCER, CATHETER
Model Number 406885
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.
 
Event or Problem Description
During a procedure, air was aspirated into the syringe connected to the extension port of the sheath.Several aspirations were attempted with no resolution.A catheter was inserted into the introducer and aspirated, the air was still aspirated.The sheath set was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
FAST-CATH GUIDING INTRODUCER SEPT SERIES 60 CM SHEATH, 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10240199
Report Number3005334138-2020-00283
Device Sequence Number14061528
Product Code DYB
UDI-Device Identifier05414734203098
UDI-Public05414734203098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number406885
Device Catalogue Number406885
Device Lot Number6122773
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1